# SDR FDEA201107313043

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,708 hours, 37,054 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Connector
- Condition: Dirty
- Location: Slat Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, FLAPS 15 ALL IS WELL.  WHEN FLAP HANDLE RAISED FROM FLAPS 15 GOT AN ASSYMETRYCAL WARNING LIGHT.  RUN QRH RETURNED TO DEPARTURE.  FAULT CONTINUES ON GROUND OPERATION .  VERIFIED SLAT ACTUATOR NR 1 DIDN`T RETRACT AT HANDLE AT 2 DEG POS.  INSPECTED SLAT ACTUATOR SWITCH CONNECTOR DIRTY.  CLEANED UP IAW AMM 27-82-011-4 AND CHECKED OPERATION NORMALLY SEVERAL TIMES ON GROUND.
